Advil Childrens Pain And Fever Relief 2 to 12 Years Suspension 200ml

Advil Childrens Pain And Fever Relief 2 to 12 Years Suspension 200ml

Brand: Advil
Categories: Medications, Pain Relief, Kids
Catalogue ID:840636
Product Code: 9310488000265
Availability: In Stock
  • $16.99
    $12.99

    Save $4.00

Advil Children Pain & Fever Suspension is a great-tasting strawberry-banana flavoured liquid for growing kids between the ages of 2-12 years. Each box contains a measuring device for accurate dose measurement.
An Ibuprofen suspension formulated without colours or sugar. It reduces children’s temperature for up to 8 hours and provides effective relief from pain and fever.
It also provides temporary relief of pain associated with:
  • Toothache
  • Headache
  • Sore throats
  • Sprains & strains
  • Minor aches
  • Earache
  • Symptoms of Colds & Flu
Contains: benzoates, Hydroxybenzoates, sulfites, Saccharin, and sugar alcohols (18 g / 60 mL). Products containing sugar alcohols may have a laxative effect or cause diarrhoea.

0% Customers recommend this product

  • 0%
  • 0%
  • 0%
  • 0%
  • 0%

Reviews Over Advil Childrens Pain And Fever Relief 2 to 12 Years Suspension 200ml

  • (0)

Total Reviews (0)
click here write review to add review for this product.

  • (0)
  • (0)
  • (0)
  • (0)


Each 1mL suspension contains ibuprofen 20mg

For use by Children 2 to 12 years. 
Who: 2 to under 4 years. Avg. Body Weight: 12-16 kg. How Much: 5 mL Time between each dose: Every 6-8 hours as necessary. Maximum no. of Doses: 4 doses in 24 hours. 

Who: 4 to under 7 years. Avg. Body Weight: 16-22 kg. How Much: 7.5 mL Time between each dose: Every 6-8 hours as necessary. Maximum no. of Doses: 4 doses in 24 hours. 

Who: 7 to under 10 years. Avg. Body Weight: 22-32 kg. How Much: 10 mL Time between each dose: Every 6-8 hours as necessary. Maximum no. of Doses: 4 doses in 24 hours. 

Who: 10 to under 12 years. Avg. Body Weight: 32-41 kg. How Much: 15 mL Time between each dose: Every 6-8 hours as necessary. Maximum no. of Doses: 4 doses in 24 hours.

Do not use this product: At all in infants under 3 months and/or weighing less than 6 kg. If tamper-evident seal is broken or missing. If your child has a current or past history of a stomach ulcer or bleeding disorder. If your child has impaired kidney function or heart failure. If your child is allergic to ibuprofen, aspirin, or other anti-inflammatory medicines, or any other components of this product. If you are pregnant or trying to become pregnant. Ask your doctor before use if: Your child suffers from asthma, urticaria, or rhinitis. Your child has indigestion, stomach pain, high blood pressure, heart or liver disease. Your child has not been taking fluids or has lost fluids due to vomiting or diarrhoea. Your child is taking other medicines regularly or medicines containing ibuprofen, aspirin, or other anti-inflammatory ingredients, or blood thinners. Your child is taking aspirin for a heart attack or stroke because ibuprofen may decrease the benefit of aspirin. Your child is under a doctor's care for a serious condition. You are breastfeeding. Your child is 3 months to 2 years of age. While using this product: Stop use and ask your doctor immediately if you see an allergic reaction, including skin reddening, rash or blisters, or if pain or fever gets worse or lasts for more than a few days. Stop use and ask your doctor immediately if you see blood in the vomit or bloody or black stools. Do not use it for more than a few days at a time unless a doctor has told you to. Do not exceed the recommended dose. Excessive use can be harmful and increase the risk of heart attack, stroke, or liver damage. Side effects may be minimised by using it for the shortest duration necessary. If an overdose is taken or suspected, ring the Poisons Information Centre (Australia 13 11 26, New Zealand 0800 764 766), discontinue use & seek professional advice immediately. Contains benzoates, hydroxybenzoates, sulfites, saccharin, and sugar alcohols (18g/60mL). Products containing sugar alcohols may have a laxative effect or cause diarrhoea. Keep out of reach of Children. Products containing sugar alcohols may have a laxative effect or cause diarrhoea
Safety Directions
Keep out of reach of children.

Tags: Advil Childrens Pain And Fever Relief 2 to 12 Years Suspension 200ml, 9310488000265, Kids

Rafen Ibuprofen 200mg 50 Tablets

General InformationFor the temporaary relief of pain where inflammation is present Indications50 tab..

$4.69
Best Price Ex Tax: $4.69

Reynard Bath in Bed Wipes 8 Wipes

Reynard Bath in Bed Wipes are ideal for fast, effective and gentle waterless cleansing of the body a..

$2.99
Best Price Ex Tax: $2.72

Chemists Own Children Paracetamol 5 to 12 Years Suspension 200ml

Effective temporary relief of pain and fever in infants. Helps relieve pain and fever associated wit..

$9.99
Best Price Ex Tax: $9.99

The product is currently Out-of-Stock. Enter your email address below and we will notify you as soon as the product is available.

Name
Email